EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXVII, No. 28, pp. 7–16 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Distribution semigroups on $\k _{1}$

M. Mijatovic and S. Pilipovic

Institute of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Serbia and Montenegro

Abstract: Distribution semigroup in the sense of Wang and Kunstmana and the properties of infinitesimal generator are considered with in exponentially bounded distributions. Results are applied on a class of equations of the form $\displaystyle \frac{\partial }{\partial t} 4-An =f, f \in {\cal{K}}_{1}^{+} (L(e)),$ where $D(A) \subset L^{\infty }({\Bbb R})$ or $D(A) \subset E=C_{b}({\Bbb R}).$

Keywords: Distribution semigroups, quasi-distribution semigroups, integrated semigroups, infinitesimal generator

Classification (MSC2000): 47D06, 47A10, 46F10

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 17 Sep 2003. This page was last modified: 20 Jun 2011.

© 2003 Mathematical Institute of the Serbian Academy of Science and Arts
© 2003–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition